MAUDE Adverse Event Report: STRYKER GMBH T2 - LOCKING SCREW, FULLY THREADED D5X35 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 - LOCKING SCREW, FULLY THREADED D5X35 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965035S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by sales rep that the patient that was implanted in 2012 need to do a revision surgery due to the infection.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history record for the reported lot did not identify any abnormalities; therefore, no corrective actions are required at this time.The event description indicates that the initial surgery occurred in 2012; however, based on the provided catalog number and lot number, the device was manufactured in 2016, which does not match with provided details.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Surgical site infections (ssis) are a well-documented and relatively common complication following surgical procedures, with a global incidence of approximately 11% in general surgeries (gillespie, et al., 2021).In trauma surgeries, the risk is often elevated due to factors such as emergency conditions, open fractures, and limited time for optimal preoperative preparation.While it is theoretically possible for an infection to stem from a breach in the sterilization process at the manufacturing site, such occurrences are highly unlikely given the rigorous quality control systems, validated sterilization methods, and multiple checkpoints in place.More commonly, infections may arise from breaches in sterile techniques during handling, storage, or surgery itself - such as compromised packaging, improper transfer of the implant, or contamination during the procedure.Another main cause of post-operative wound infections (superficial and deep) may be related to post-operative factors, such as the open wound (even when closed with stitches/ staples), wound care/ hygiene, swelling/edema (inflammation), post-operative hematoma, etc.Additionally, patient-related factors, including their own microbiome, represent a significant and often unavoidable source of infection.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
T2 - LOCKING SCREW, FULLY THREADED D5X35 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24676564
Report Number0008031020-2026-00459
Device Sequence Number10285626
Product Code HSB
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Catalogue Number18965035S
Device Lot NumberK092160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexUnknown